Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigendum: ``Class groups of the quadratic fields found by F. Diaz y Diaz'' (Math. Comp. 30 (1976), no. 133, 173-178)


Author: Daniel Shanks
Journal: Math. Comp. 30 (1976), 900
MSC: Primary 12A25; Secondary 12A50
DOI: https://doi.org/10.1090/S0025-5718-1976-0406968-6
Original Article: Math. Comp. 30 (1976), 173-178.
MathSciNet review: 0406968
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A25, 12A50

Retrieve articles in all journals with MSC: 12A25, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1976-0406968-6
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society